vol.26 (2018) No. 1

A. Amroune and A. Oumhani
A representation theorem for bounded distributive hyperlattices, pp. 1-12

J.M. Cornejo and H.P. Sankappanavar
Implication zroupoids and identities of associative type, pp. 13-34

A. Daneshkhah and Y. Jalilian
A characterization of almost simple groups related to L3(37), pp. 35-40

I.I. Deriyenko
Pseudoisomorphisms of quasigroups, pp. 41-44

W.A. Dudek and V.S. Trokhimenko
Menger algebras of associative and self-distributive n-ary operations, pp. 45-52

M.M. Ebrahimi, Kh. Keshvardoost, and M. Mahmoudi
Retractions of cyclic finitely supported Cb-sets, pp.53-66

K. Hamidizadeh and G. Aghababaei
The Cayley graph of commutative ring on triangular subsets, pp. 67-76

D. Heidari
There exist semigroups which have bi-bases with different cardinalities, pp. 77-78

N. Kehayopulu
A note on hyperideals in ordered hypersemigroups, pp. 79-85

F. Koorepazan-Moftakhar, A.R. Ashrafi and O. Ori
Symmetry groups and Graovac-Pisanski index of some linear polymers, pp. 87-102

S.K. Maity, R. Chatterjee, and R. Ghosh
Retractive nil-extensions of completely simple semirings, pp. 103-108

D.N. Moldovyan, N.A. Moldovyan, and V.A. Shcherbacov
Non-commutative finite associative algebras of 3-dimensional vectors, pp.109-120

A. Ramin and A. Abbasi
Torsion-unitary Cayley graph of an R-module as a functor, pp. 121-138

A. Razaq
Action of the group {x,y : x2=y6=1} on imaginary quadratic fields, pp. 139-148

Ze Gu
On bi-ideals of ordered semigroups, pp. 149-154

vol.26 (2018) No. 2

G.M. Addis, D.A. Engidaw and T.G. Alemayehu
Fuzzy action of fuzzy groups on a set,    pp. 155-164

A. Babai
Recognition by order and set of orders of vanishing elements of Cn(2a), for some n and a,    pp. 163-172

Z. Barati
Planar and outerplanar indices of zero divisor graphs of partially ordered sets,    pp. 173-184

T. Changphas and P. Kummoon
Purity of ideals and generalized ideals on ordered semigroups,    pp. 185-196

P. Chansangiam
Weighted means and weighted mean equations in lineated symmetric spaces,    pp. 197-210

W.A. Dudek and V.V. Mukhin
On the extension of continuous homomorphisms of topological n-ary semigroups,    pp. 211-216

D. Hassanzadeh-Lelekaami and H. Roshan-Shekalgourab
Prime spectra and finitely generated algebras,    pp. 217-228

T.G. Jaiyeola and G.O. Effiong
Basarab loop and its variance with inverse properties,    pp. 229-238

N. Kehayopulu
On intra-regular ordered hypersemigroups,    pp. 230-246

P. Kumar
Maximal non-commuting set in finite odd order metacyclic p-group,    pp. 247-250

M. Kumbhakar and A. K. Bhuniyan
On irreducible pseudo-prime spectrum of topological le-modules,    pp. 251-262

N.A. Moldovyan
Unified method for defining finite associative algebras of arbitrary even dimensions,    pp. 263-270

T.K. Mondal
Introduction to quotient ordered semirings,    pp. 271-280

P. Nasehpour
Some remarks on ideals of commutative semirings,    pp. 281-298

D.A. Romano
Semigroup action on groupoid ordered under co-order,    pp. 299-308

P. Summaprab and T. Changphas
Generalized kernels of ordered semigroups,    pp. 309-316

N. Vaez Moosavi, K. Khashyarmanesh, S. Mohammadikhah and M. Afkhami
On the Cayley graphs of upper triangular matrix rings,    pp. 317-326